# SDR SWAA2023060254934

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 57,028 hours, 33,948 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET COWLING LOWER SKIN IS CRACKED.<[01] R&R #2 ENG NOSE COWL PER AMM 71-11-01
